Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 97, Number 3
HTML articles powered by AMS MathViewer

The Brauer group of a commutative ring
Maurice Auslander and Oscar Goldman PDF
Trans. Amer. Math. Soc. 97 (1960), 367-409
Imbedding of abelian categories
Saul Lubkin PDF
Trans. Amer. Math. Soc. 97 (1960), 410-417
Tight Galois connections and complete distributivity
George N. Raney PDF
Trans. Amer. Math. Soc. 97 (1960), 418-426
Local differential algebra
Abraham Robinson PDF
Trans. Amer. Math. Soc. 97 (1960), 427-456
Direct products of modules
Stephen U. Chase PDF
Trans. Amer. Math. Soc. 97 (1960), 457-473
On dimension subgroups
Gerald Losey PDF
Trans. Amer. Math. Soc. 97 (1960), 474-486
Uniqueness of the topology in certain compact groups
T. E. Stewart PDF
Trans. Amer. Math. Soc. 97 (1960), 487-494
Modules with descending chain condition
Eben Matlis PDF
Trans. Amer. Math. Soc. 97 (1960), 495-508
On the passage to equilibrium of Gibbsian ensembles
Clifford C. Brown PDF
Trans. Amer. Math. Soc. 97 (1960), 509-522
Some developments in the theory of numerations
A. H. Kruse PDF
Trans. Amer. Math. Soc. 97 (1960), 523-553